A 24-year-old female asked:
I been taking advil (ibuprofen) pm every single day 8 pills. then 2 more an hour later. for 3 years now i am addicted how can i get off of them i do without. ?
1 doctor answer • 1 doctor weighed in
Psychiatry 56 years experience
Advil (ibuprofen) pm Addiction: I commend you for your honesty about Addiction on Advil (ibuprofen) pm.
Thank you for informing about, pain and abdominal spasm.
Speak out loud that you do not want pain and abdominal spasm, acid stomach, shortness of breath , unusual bleeding or bruising , tiredness or weakness.
See Internist for Diagnosis and treatment.
See Psychiatrist for your judgement about Addiction and Therapy for stress in your life
Created for people with ongoing healthcare needs but benefits everyone.
1.8k viewsAnswered >2 years ago
Last updated Aug 25, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.